Algebraic & Geometric Topology
- Algebr. Geom. Topol.
- Volume 2, Number 1 (2002), 1-9.
Bihomogeneity of solenoids
Solenoids are inverse limit spaces over regular covering maps of closed manifolds. M C McCord has shown that solenoids are topologically homogeneous and that they are principal bundles with a profinite structure group. We show that if a solenoid is bihomogeneous, then its structure group contains an open abelian subgroup. This leads to new examples of homogeneous continua that are not bihomogeneous.
Algebr. Geom. Topol., Volume 2, Number 1 (2002), 1-9.
Received: 22 August 2001
Revised: 8 January 2002
Accepted: 10 January 2002
First available in Project Euclid: 21 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Clark, Alex; Fokkink, Robbert. Bihomogeneity of solenoids. Algebr. Geom. Topol. 2 (2002), no. 1, 1--9. doi:10.2140/agt.2002.2.1. https://projecteuclid.org/euclid.agt/1513882681